# SDR QR9R202305190001

- Difficulty date: May 19, 2023
- Submitted: May 19, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720769254
- Aircraft time: 3,273 hours
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 41600297202
- Part serial: 673
- Condition: Failed
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AP #2 FAILED AUTO PILOT TEST MULTIPLE TIMES. LEFT PEDAL REMAINED FORWARD OF RIGHT PEDAL AFTER TEST. REPLACED APM #2  IAW AMM 22-10-00, 4-2. MOC COMPLETED IAW AMM 05-60-00. 6-12; NO FAULTS NOTED.
